# SDR AALA202002289003

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 65,064 hours, 16,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: 1L DOOR GUST LOCK INOPERATIVE. CHECKED AND APPLIED LPS-3 LUBE TO GENERAL AREA IAW AMM GEN STND PRACTICES AND  AMM 52-11-00 CYCLED DOOR GUST LOCK SEVERAL TIMES, OK FOR SERVICE.
